Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
KRUSE, HANS-PETER 
Titel:
THE HAMILTONIAN STRUCTURE OF THE EQUATIONS OF MOTION OF A LIQUID DROP TRAPPED BETWEEN TWO PLATES 
Zeitschriftentitel:
Journal of the London Mathematical Society 
Jahr:
1999 
Band / Volume:
59 
Heft / Issue:
02 
Seitenangaben Beitrag:
742-768 
E-ISSN:
1469-7750 
Hinweise:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFGgeförderten) Allianz- bzw. Nationallizenz frei zugänglich. This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively